# SDR SWAA2013090919966

- Difficulty date: August 28, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 65,958 hours, 61,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545807
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR CUTOUT ANGLE CRACKED AT BS 291.5, BETWEEN STRINGER 12R TO STRINGER 13R.  R&R ANGLE IAW SRM & DRAWING.
